# SDR DALA2017061904831

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT HORIZONTAL STABILIZER, STAB STATION 92.70 RIB 2ND STIFFENER FROM FRONT SPAR IS CRACKED. MAINTENANCE REPAIR RT HORIZ STABILIZER RIB, STAB STATION 92.70, 2ND STIFFENER FROM FRONT SPAR IAW SRM 55-10-09 REPAIR 4 AND 55-10-01 REPAIR 11.
